Avatar universal
missed bc pills
I am taking tri cyclin lo and on the first week I missed 2 pills. Not in a row. I missed 1 took 2 then missed 1 more. Then about 2 days later i noticed a light pink white discharge Nd the next day i started spotting. I did have un protected sex during this time. Is the spotting normal or could i be pregnant?  
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi there,
After missing one or two pills few women may have spotting. It is normal to experience spotting. Once you start taking these pills regularly your hormones will balance out. There is a slight risk of pregnancy. Try to take your pills every day and at the same time. It has also been recommended that a woman who misses two or more pills in a row should use a back-up contraceptive method such as a condom or spermicide to reduce the risk of becoming pregnant. It is best to clarify your doubts by consulting a gynecologist. I sincerely hope it helps.
Take care and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Birth Control (Contraception) Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
136956 tn?1425609872
Blank
ticked
Mississauga, ON
17049300 tn?1457716777
Blank
gloryrose
Philadelphia, PA
Avatar f tn
Blank
EndoCystaRN
CA
15394896 tn?1465879533
Blank
fiza_ch
Lahore, Pakistan
Avatar f tn
Blank
slightlycosmo